# SDR AALA20110719MEX01

- Difficulty date: July 19, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 36,284 hours, 14,939 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Dirty
- Location: Flap Transmitter
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

MEX - CREW REPORTED UNABLE TO EXTEND LEADING EDGE DEVICES, EXTENDED LEADING EDGE DEVICES WITH ALTERNATE MODE.  EMERGENCY DECLARED FLIGHT LANDED MEX WITHOUT INCIDENT.  INSPECTED RIGHT FLAP TRANSMITTER AND CLEANED CONNECTOR.  CYCLED SEVERAL TIMES NO DISCREPANCIES NOTED.  SYSTEM GROUND CHECK NORMAL OPERATION.
